# SDR SB05032

- Difficulty date: February 23, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE25
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

AFTER LANDING CREW STOPPED A/C ON TAXIWAY & REPORTED TO INBOUND RAMP, FIRE & SMOKE IN COCKPIT.  CREW STATED, "ON TAXI-IN, FIRE ERUPTED FROM F/O LWR C/B PNL. USED PORTABLE HALON FIRE EXTINGUISHER & EVACUATED A/C.  ENG 1 & 2 & APU FIRE EXTINGUISHER BOTTLES DISCHARGED.  ALL 4 ESCAPE SLIDES ACTIVATED FOR EVACUATION."  PAX`S & CREW EVACUATED A/C W/O INCIDENT. DURING APPROACH, NORMAL EQUIP COOLING C/B POPPED.  MX FOUND TERMINAL END ON C-PHASE LUG C/B C813 BURNED.  REPLACED C/B C813 & TERMINAL END. CHECKED ALL WIRING FOR SHORTS TO GROUND. NO FAULTS FOUND.  ALL CIRCUITS CHK GOOD, OPS CHK NORM, BLOWER FAN GOOD.
